MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO ISOLIBRIUM PE SUPPORT SURFACE; BED, PATIENT ROTATION, POWERED

STRYKER MEDICAL-KALAMAZOO ISOLIBRIUM PE SUPPORT SURFACE; BED, PATIENT ROTATION, POWERED
Model Number 297300000000
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Hyperemia (1904); Insufficient Information (4580)
Date of Event 05/24/2023
Type of Reportable Event Malfunction
Event or Problem Description
It is reported that a nurse went to turn a patient and 3 circle patterns were noted on the left thigh.Further information was not reported.
 
Additional Manufacturer Narrative
Four surfaces were returned for further evaluation, and the surface involved in the alleged event was not among the four surfaces, the specific surface involved in this alleged event could not be determined.A senior staff engineer evaluated the returned surfaces and determined that the impressions on the skin were likely caused by over inflated air pods.The surface involved in this event was alleged to have had the same issue as the evaluated surfaces.Therefore, based on the analysis of the evaluated surfaces, a quality assurance engineer determined the alleged over inflated pods was not due to any component level malfunction.The event was likely caused by the customer not zeroing the scale on the associated bed between patients leading to the incorrect inflation level of the surface.A principal medical science liaison was consulted who determined that based on analysis of data provided, the patient experienced reactive hyperemia from the gel.The injury was identified to be a minor injury as no treatment was required.This issue was resolved for the customer by the sales account manager providing additional education to the staff regarding zeroing the scale on the associated beds between patients.
 
Event or Problem Description
It is reported that a nurse went to turn a patient and 3 circle patterns were noted on the left thigh.

Brand Name
ISOLIBRIUM PE SUPPORT SURFACE
Common Device Name
BED, PATIENT ROTATION, POWERED
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer (Section G)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer Contact
brian thompson
3800 east centre avenue
portage, MI 49002
2693292100
MDR Report Key17219626
Report Number0001831750-2023-00675
Device Sequence Number15008632
Product Code IKZ
UDI-Device Identifier07613327523867
UDI-Public07613327523867
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model Number297300000000
Device Catalogue Number297300000000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/07/2023
Supplement Date Received by Manufacturer06/07/2023
Initial Report FDA Received Date06/28/2023
Supplement Report FDA Received Date10/25/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown